| Model Number |
305C223 |
| Medical Device Problem Codes |
Calcified (1077); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
11/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 13 years and 10 months post implant of this aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was also reported that during the evaluation, calcium could be seen under the right coronary cusp extending into the left ventricular outflow tract and in the sinotubular junction.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Medtronic received additional information that 1 month later, the patient successfully had an aortic valve-in-valve replacement with a transcatheter valve due to moderate stenosis and moderate aortic insufficiency.No additional adverse patient effects were reported.